Couldn't find what you looking for?

TRY OUR SEARCH!

Well, After a long eight weeks of weaning off the Lexapro I am now have issues with the brain zaps coming in sets of three & fours. The zaps are not every day, they also seems to reoccur at the same time of the day. So I have been off the Lexapro for two weeks. I am still fighting the zaps as when they attack the are coming three or four at a time. I fell into the filing cabinet at work, fell into my spouse at the grocery store, etc. they are really bad.

Also I have had Tinnitus for years, however with the weaning off the Lexapro the ringing in my ears is out of control. The tone is higher, it is so loud that it is all I think about the majority of the day. When I move like from a sitting to standing position or getting up out of the bed the ringing in my ears changes. It is like I can hear the brain zaps as the tone doesn't change but the wave of the ringing. If that makes any sense. So now I am researching to see if there is any vitamins, all natural help, etc with this. I am reading that others have been to the Dr but there is nothing that can be done to help the ringing.

On a good note (depends) I have found that Oxycodone 5-325 mg help with the brain zaps. I have on & off taken these for lower back issues. The other day I was being attacked by the demon zaps & was getting a migraine so I took two. They really helped. What I have to be careful of is not getting addicted to them.

So if anyone out there is experiencing the ringing in the ears in correlation to the weaning off of Lexapro please write about it & lets compare. Maybe we can help each other. Thanks.

Loading...

I had the zaps, so my dr put me back on lexapro for a month. Then a slow 3 months weaning

off process took care of them for good.

Reply

Loading...

I am happy you are free of this awful drug! I am doing great now. I am taking all natural tincture of St. Johns Wort. I feel great. Take care!
Reply

Loading...